A uniform dichotomy for generic SL (2,) cocycles over a minimal base
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 3, p. 407-417

We consider continuous SL (2,)-cocycles over a minimal homeomorphism of a compact set K of finite dimension. We show that the generic cocycle either is uniformly hyperbolic or has uniform subexponential growth.

On considère des cocycles continus à valeurs dans SL (2,) au-dessus d’un homéomorphisme minimal d’un ensemble compact de dimension finie. On montre que le cocycle générique soit est uniformément hyperbolique, soit possède une croissance sous-exponentielle uniforme.

DOI : https://doi.org/10.24033/bsmf.2540
Classification:  37H15
Keywords: cocycle, minimal homeomorphism, uniform hyperbolicity, Lyapunov exponents
@article{BSMF_2007__135_3_407_0,
     author = {Avila, Artur and Bochi, Jairo},
     title = {A uniform dichotomy for generic ${\rm SL}(2,{\mathbb {R}})$ cocycles over a minimal base},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {3},
     year = {2007},
     pages = {407-417},
     doi = {10.24033/bsmf.2540},
     zbl = {1217.37017},
     mrnumber = {2430187},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2007__135_3_407_0}
}
Avila, Artur; Bochi, Jairo. A uniform dichotomy for generic ${\rm SL}(2,{\mathbb {R}})$ cocycles over a minimal base. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 3, pp. 407-417. doi : 10.24033/bsmf.2540. http://www.numdam.org/item/BSMF_2007__135_3_407_0/

[1] J. Bochi - « Genericity of zero Lyapunov exponents », Ergodic Theory Dynam. Systems 22 (2002), p. 1667-1696. | MR 1944399 | Zbl 1023.37006

[2] J. Bochi & M. Viana - « The Lyapunov exponents of generic volume-preserving and symplectic maps », Ann. of Math. (2) 161 (2005), p. 1423-1485. | MR 2180404 | Zbl 1101.37039

[3] S. J. Eigen & V. S. Prasad - « Multiple Rokhlin tower theorem: a simple proof », New York J. Math. 3A (1997/98), p. 11-14. | MR 1604573 | Zbl 0894.28009

[4] A. Furman - « On the multiplicative ergodic theorem for uniquely ergodic systems », Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), p. 797-815. | Numdam | MR 1484541 | Zbl 0892.60011

[5] N. Đình Cống - « A generic bounded linear cocycle has simple Lyapunov spectrum », Ergodic Theory Dynam. Systems 25 (2005), p. 1775-1797. | MR 2183293 | Zbl 1130.37312

[6] J.-I. Nagata - Modern dimension theory, Bibliotheca Mathematica, Vol. VI. Edited with the cooperation of the “Mathematisch Centrum” and the “Wiskundig Genootschap” at Amsterdam, Interscience Publishers John Wiley & Sons, Inc., New York, 1965. | MR 208571 | Zbl 0518.54002

[7] J.-C. Yoccoz - « Some questions and remarks about SL (2,𝐑) cocycles », in Modern dynamical systems and applications, Cambridge Univ. Press, 2004, p. 447-458. | MR 2093316 | Zbl 1148.37306